# SDR SWAA2025102025305

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 69,434 hours, 41,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN.  SWAPPED ASSIST HANDLE FROM FWD LAV TO L1 DOOR PER AMM 52-11-31. L1 DOOR ASSIST HANDLE OPS NORMAL. OK TO CONTINUE PER MEL 25-10-01.  REPLACED FWD LAV EXIT ASSIST HANDLE AND HARDWARE AS REQ?D REF CMM 25-42-39.
